# SDR AALA20001176

- Difficulty date: July 18, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: EDR091276108
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, L4 SLIDE RAFT GO-NO-GO INDICATOR OUT OF LIMITS.  REPLACED L4 SLIDE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
